Applied Mathematics and Physics
ISSN (Print): 2333-4878 ISSN (Online): 2333-4886 Website: http://www.sciepub.com/journal/amp Editor-in-chief: Vishwa Nath Maurya
Open Access
Journal Browser
Go
Applied Mathematics and Physics. 2017, 5(3), 99-102
DOI: 10.12691/amp-5-3-4
Open AccessArticle

On the Existence of the Solution for q-Caputo Fractional Boundary Value Problem

Norodin A. Rangaig1, and Caironesa T. Pada, Vernie C. Convicto1

1Department of Physics, Mindanao State University, 9700 Marawi City, Philippines

Pub. Date: December 18, 2017

Cite this paper:
Norodin A. Rangaig and Caironesa T. Pada, Vernie C. Convicto. On the Existence of the Solution for q-Caputo Fractional Boundary Value Problem. Applied Mathematics and Physics. 2017; 5(3):99-102. doi: 10.12691/amp-5-3-4

Abstract

In this paper, we discussed the existence of a four point boundary value problem for q-fractional differential equation in a Banach space, particulary, using the Banach contraction principle for certain conditions on f.

Keywords:
q-fractional integral and differential equation q-Caputo fractional derivative Banach contraction principle existence of solution

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Z. Bai, Y Zhang. Solvability of Fractional Three-Point Boundary Value Problems with Nonlinear growth, Appl. Math. Comp., 218(5), pp. 1719-1725, 2011.
 
[2]  M.E Bengrine, Z. Dahmani, Boundary Value Problems for Fractional Differential Equations, Int. J. Open Prob. Comp. Math. 5(4), 2012.
 
[3]  M. Houas, Z. Dahmani, New Results for Caputo Boundary Value Problem, Am. J. Comp. App. Math, 3(3), pp. 143-161, 2013.
 
[4]  M. Houas, Z. Dahmani, New Results for Differential Equations of Arbitrary Order, IJMMS Journal Int'l Press.
 
[5]  A.A. Kilbas, S.A. Marzan, Nonlinear Differential Equation with the Caputo Fractional Derivative in the Space of Continuously differentiable function, Diff. Eq., 41(1), pp. 84-89, 2005.
 
[6]  A.M El-Sayed, Nonlinear Functional Differential Equations of Arbitrary Orders, Nonlinear Analysis, 33(2), pp. 181-186, 1998.
 
[7]  S. Zhang, S. Chen, J. Lu, Upper and Lower Solution Method for fourth-order Four-point Boundary Value Problems, J. Diff. Eq., 2(36), pp. 12-19, 2006.
 
[8]  F. H. Jackson, On q-Functions and Certain Difference Operator, Trans. Roy. Soc., Edinburgh 46, pp. 253-281, 1908.
 
[9]  F. H. Jackson, On q-Definite Integrals, Quart. J. Pure Appl. Math, 41, pp.193-203, 1910.
 
[10]  V. Kac, P. Cheung, Quantum Calculus, Springer-Verlag, New York, 2002.
 
[11]  M. S. Stankovic, et. al, On q-fractional derivatives of Reimann-Liouville and Caputo Type, arXiv:0909, 2009.
 
[12]  M. El-Shahed, M. Al-Yami, On the Existence and Uniqueness of Solution for Q-fractional Boundary Value Problem, Int'l J. Math. Anal., vol 5. no. 33, pp. 1619-1630, 2011.